MathSciNet Relay Station
MathSciNet bibliographic data
MR2346895 37J45 (34C37)
Izydorek, Marek; Janczewska, Joanna Homoclinic solutions for nonautonomous second order Hamiltonian systems with a coercive potential. J. Math. Anal. Appl. 335 (2007), no. 2, 1119–1127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement